News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Cystic Pimples and Accutane?


 datsu - Fri May 08, 2009 12:52 am

I currently use Clarins one step cleanser w/ exfoliation, which I recently purchased. I use both in the AM and PM. For AM use, I use Aveeno SPF 15 Lotion, mixed in with a little 4% Hydroquionine Prescription bleaching cream. At night, after I wash, I mix Avon 10% Vitamin C serum with a little bit of the prescription bleaching cream. Sporadically, I might switch between the Aztec Clay Mask or 100% Dead Sea Mask. I later plan on incorporating a 55% lactic peel to use weekly.



I am currently 21 years old. I am African American with acne prone skin(cystic), they show up sporadically. My skin is combo/oily. I actually use to have pristine, glowing, poreless and impeccable skin. But by 19, I gradually would get minor breakouts here and there. I have went to an array of products to reclaim what my skin once was. My skin concerns would be to stop the sporadic breakouts, make my skin vibrant since it looks dull, and make my skin tone uniform in tone. Recently, I started breaking out regularly, I think maybe the Vitamin C serum is responsible for it. What products from ANY line would you suggest? If you look at my skin, it might not be that bad or average looking but it is significantly affecting my esteem significantly. I have an appoint with a derm, but I have to wait 3 months! I don't have severe acne, but I am thinking of trying Accutane??? Do you think that would be a good option? Any suggestions would be grateful. Thanks for your time.
 Dr.M.jagesh kamath - Fri Aug 21, 2009 11:39 am

User avatar Hello,Best not to try Accutane unless it has been recommended.You do not seem to have such a bad acne to demand the use of this drug which needs lot of caution in its use.Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here